# SDR UALA2011121206812

- Difficulty date: December 11, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 56,054 hours, 8,067 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Controller
- Part number: S351W200100
- Part serial: 57
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROLLER DETECTED FAULT THAT WOULD CAUSE AUTOMATIC SHUTDOWN OF APU IN UNATTENDED MODE OPERATION, OR COMPLETE LOSS OF APU CONTROLLER BUSS ACTIVITY (BOTH L AND R 629) FOR 3 SECONDS AFTER THE APU MASTER CONTROL SWITCH HAS BEEN IN THE ON POSITION FOR TEN SECONDS.    REPLACED APU CONTROLLER AND STARTER IAW AMM.   APU OPS CHECKED NORMAL.
